# SDR SWAA2023061649647

- Difficulty date: May 18, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[02] VERIFIED CORRECTIVE ACTION 1- OUT OF LIMITS.;[03] REMOVED AFT CARGO BAY SHIELD BS 767- BS 794 RBL 22; WL 156 PER SRM 51-40-02-0G-0.;[04] LOCATED; DRILLED; DEBURRED NEW SHIELD PER SRM 51-40-05-0G-0; DWG 146A0081. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4; OK TO INSTALL GIVEN.;[06] VERIFIED MEASUREMENTS TABLE.;[07] BEGAN INSTALLING SHIELD PER SRM 51-40-02-0G-0; DWG 146A0081.;[08] COMPLETED INSTALLATION OF SHIELD BS 767 -BS 794 RBL 22 WL 156 PER SRM 51-40-02-0G-0; DWG 146A0081.;[09] UPDATED PART USAGE.;[10] VERIFIED CORRECTIVE ACTIONS STEP 8.
